CSN Login
Members Online: 14

symptoms

leasewer
Posts: 1
Joined: Jan 2013

Hi I have non-Hodgkins Lyphoma, stage 3.  I finished my last treatment 7 months ago and I would like to know what kind of symptoms people have from the after effects of the drugs.  I tend to feel dizzy(for a better word) now and then.  I don't have any trouble standing and feel like I could fall it is just a sensation.  I feel great, depression being handled, energy level is increased greatly.  I am just wondering what other people are experiencing??

allmost60's picture
allmost60
Posts: 3163
Joined: Jul 2010

Hi leasewer, and "Welcome"...

  Those are all good questions. I have Follicular NHL-stage3-grade2-typeA-Dx June 2010-age 62. I had 6 rounds of CVP-R chemo in 2010 and currently finishing the last of my 2 year Rituxan maint..(Feb 22nd). I feel much better compared to when I was doing the CVP-R...the prednisone and vincristine in that cocktail messed with me something awful. The Rituxan has been pretty easy with my main complaint being fatigue and sore achey joints. I'm thinking once I'm completely free of treatment I will hopefully have less fatigue. Not holding my breath for the achey joints to get all that much better as age is also creeping in to the mix. We all ache more, the older we get. On a scale of 1-10 I'd say I'm a 7 in overall physical health. Not too bad I guess for having a cancer that's uncurable. If this is as bad as it gets, then I'm a happy camper...time will tell. I hope you will continue to feel stronger and by God's grace your cancer will stay in remission. My best wishes, positive thoughts and prayers to you. Take care...Sue

(FNHL-2-3a-6/10-age62)

Folks24
Posts: 97
Joined: Feb 2007

Lingering with me after 6 R-Chops for lymphoma is muscle aches. Especially around the chest area. That and having problems putting on weight and a slightly weaker left leg.  I'd ask the oncologist about the dizziness though.

jimwins's picture
jimwins
Posts: 2019
Joined: Aug 2011

I'm over a year now finishing treatment and still in remission (Yahoo!).  I had Diffuse Large B Cell lymphoma primarily in my small intestine and mesentary area.  I still experience fatigue but it has improved.  Recently, I've been having problem with joint pain and stiffness (shoulders, knees, wrists).  I rarely sleep a full night's sleep.  I usually wake up in 4-5 hours.  I've had issues with "chemo brain" but that has improved some and it comes and goes (poor memory, inability to focus, etc.).

I agree you should probably discuss with your oncologist.  Again, welcome to the group and let us know how you're doing.

Hugs - Jim

 

Max Former Hodgkins Stage 3's picture
Max Former Hodg...
Posts: 1072
Joined: May 2012

Leasewer,

What drugs were you on ? NHL has a wide assortment, but EPOCH or r-CHOP are the most common.  I did a non-NHL combo for my HL, but the more common symptoms are fairly standard across the board.  I still have fatigue three and a half years after ending 12 infusions, but I had, and have, a lot of non-cancer health problems, so it is impossible to attribute the fatigue with certainty to the drugs.  I had chemo fog BADD, but it has cleared a lot in the last year or so.  I also had severe neuropathy (numb hands and feet), but that has cleared up substantially, but not totally. The NP told me that, this far out, what numbness I now have is most likely permanent.   The doc explained side-effects very succeinctly once by saying: 

"Some people don't get them, some get minor cases, and some have severe cases. Some clear up totally, some clear up partially, and some do not diminish at all."

It is pretty much the luck of the draw, and results are as varied as the patients who have them. I'm glad you have joined in with us.

max

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network